# SDR AALA202205266535

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737
- Aircraft serial: 33489
- Aircraft time: 25,889 hours, 10,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER FROM BOTTOM OF SEAT 8C. RE SECURED COVER AT SEAT 8C PER AMM 25-21-00. OK FOR SERVICE AT THIS TIME.
